# SDR MWEA010147

- Difficulty date: February 8, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 59101609
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON ANGLE BRACKET ATTACHED TO AFT LOWER SIDE OF INTERCOSTAL ON LONGERON 9 LEFT BETWEEN STATION 503 AND 484.  REMOVED AND REPLACED CLIP.
